I took imitrex for the first a few weeks ago (it was prescribed) for migraines and within 20 mins. my throat started tightening, I got very flush, felt like I had a lump in my throat, and I was extremely dizzy. Doctor at ER concluded that I had an anaphalaxis reaction to the med. Anyone else experience anything like this with imitrex??
Yes! My doctor tried me on it when it first came out and I had the same reaction. He tried me on all of them that had triptans I'm then and it was always the same. I'm allergic to the triptan ingredient. I bet you are too. I'm currently taking Fioricet which does work when you get a migraine. But it will give you rebound headaches if you use it too often.
- Imitrex Information for Consumers
- Imitrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imitrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 5 answers
Posted 2 Jan 2012 • 3 answers
Posted 24 Aug 2012 • 12 answers
Posted 21 Mar 2015 • 3 answers
Posted 4 Jul 2016 • 0 answers